Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 261, NWS Atlanta, GA

December 30, 2015Morgan County, Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 30, 2015, 2:38 PM EST for Morgan County, Newton County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 30, 2015, 2:38 PM EST (19:38 UTC)
Expired
Dec 31, 2015, 2:38 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Morgan County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Newborn Road near Newborn (NWBG1). The gauge peaked at 13.63 ft at Dec 30, 2015, 3:00 PM EST.

actionminormoderate510152012/3012/3101/01
Action stage
10 ft
Minor stage
12 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02220788, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WGUS42 KFFC 301938
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST WED DEC 30 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Little River near Newborn affecting Morgan and Newton Counties

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties

...Forecast Flooding Changed from Minor to Moderate Severity for the 
  following rivers in Georgia...

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC059-133-219-310938-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-160103T0448Z/
/PNFG1.2.ER.151222T2115Z.151231T0600Z.160102T2248Z.NO/
238 PM EST WED DEC 30 2015

...Forecast flooding increased from Minor to Moderate severity...The 
Flood Warning continues for 
 The Oconee River near Penfield.
* Until Saturday evening.
* At 200 PM Wednesday the stage was 17.5 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 18.6 feet after midnight. 
  The river will fall below flood stage Saturday afternoon.
* At 18 feet...Moderate flooding begins. Ward Road floods and cuts 
  off access to L.C. Curtis and Son Sand and Gravel Company. 
  Irrigation systems also begin to flood and need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC211-217-310937-
/O.NEW.KFFC.FL.W.0261.151230T1938Z-000000T0000Z/
/NWBG1.1.ER.151230T1800Z.151230T1930Z.000000T0000Z.UU/
238 PM EST WED DEC 30 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Little River near Newborn.
* From this afternoon until further notice.
* At 200 PM Wednesday the stage was 13.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues of the natural flood plain 
  and expands further into the woodlands along the river upstream and
  downstream from the gage on Newborn Road.
  

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$

GAC013-157-310937-
/O.NEW.KFFC.FL.W.0262.151231T1200Z-151231T1800Z/
/ACDG1.1.ER.151231T1200Z.151231T1200Z.151231T1200Z.NO/
238 PM EST WED DEC 30 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Middle Oconee River near Arcade.
* From Thursday morning until Thursday afternoon.
* At 145 PM Wednesday the stage was 10.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by late tonight and continue
  to rise to near 16.1 feet by Thursday morning. The river will fall 
  below flood stage by noon on Thursday.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage at Georgia Highway 82. A few dirt access roads will be 
  flooded. A residential yard just downstream will begin to flood.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

16
3 follow-up statements
491 
WGUS82 KFFC 302320
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EST WED DEC 30 2015

...The Flood Warning continues for the following rivers in Georgia...
  Little River near Newborn affecting Morgan and Newton Counties 


GAC211-217-311320-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/NWBG1.1.ER.151230T1800Z.151230T2015Z.000000T0000Z.UU/
620 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Little River near Newborn.
* Until further notice.
* At 6 PM Wednesday the stage was 13.4 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues of the natural flood plain 
  and expands further into the woodlands along the river upstream and
  downstream from the gage on Newborn Road.


&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$
519 
WGUS82 KFFC 310346
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EST WED DEC 30 2015

...The Flood Warning continues for the following rivers in Georgia...
  Little River near Newborn affecting Morgan and Newton Counties 


GAC211-217-311746-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/NWBG1.1.ER.151230T1800Z.151230T2015Z.000000T0000Z.UU/
1046 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Little River near Newborn.
* Until further notice.
* At 10 PM Wednesday the stage was 12.1 feet...and falling. 
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will fall below flood stage tonight.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the creek  upstream and 
  downstream from the gage on Newborn Road. 


&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$
826 
WGUS82 KFFC 310402
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EST WED DEC 30 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Little River near Newborn affecting Morgan and Newton Counties

 
GAC211-217-310432-
/O.CAN.KFFC.FL.W.0261.000000T0000Z-151231T0402Z/
/NWBG1.1.ER.151230T1800Z.151230T2015Z.151231T0340Z.UU/
1102 PM EST WED DEC 30 2015

The Flood Warning is cancelled for
  The Little River near Newborn.
* This takes affect immediately.
* At 11 PM Wednesday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the creek  upstream and 
  downstream from the gage on Newborn Road. 


&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 12:55 PM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 30, 12:55 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EST WED DEC 30 2015

.UPDATE...FOR 18Z TAFS/AVIATION.

&&

.PREV DISCUSSION... /ISSUED 1004 AM EST WED DEC 30 2015/

ANOTHER VERY WET MORNING ACROSS NORTH/CENTRAL GA WITH INITIAL
ROUND OF RAIN DUMPING 1 TO 2 INCHES WITH ISOLATED HIGHER
AMOUNTS...ESPECIALLY IN PORTIONS OF HEARD/TROUP/COWETA COUNTIES
WHERE AS MUCH AS 3 INCHES HAVE OCCURRED THIS MORNING. THIS HAS
OBVIOUSLY LED TO ADDITINAL FLOODING AND LOCALIZED FLASH FLOODING.

AT THIS TIME...SEEING A FAIRLY PRONOUNCED SFC BOUNDARY SET UP FROM
AROUND MONTGOMERY /AL/ TO ATLANTA TO ATHENS. ALONG AND SOUTH/EAST OF
THIS BOUNDARY...A MORE UNSTABLE/MOIST AIRMASS EXISTS WITH DEWPTS IN
THE LWR 60S TO NEAR 70F.

FOR THE REMAINDER OF THE DAY...AXIS OF HEAVIEST RAIN IS EXPECTED TO
GRADUALLY SHIFT SOUTH AND EAST ACROSS THE FORECAST AREA GENERALLY
ALONG AND EAST OF I-85...WHERE DEEPEST MOISTURE/GREATEST LOW LVL
MOISTURE TRANSPORT COMBINED WITH MARGINAL INSTABILITY WILL EXIST
ALONG AND AHEAD OF ABOVE MENTIONED SFC BOUNDARY. NOT EXPECTING
THIS BOUNDARY TO MOVE MUCH THROUGH THE DAY PUTTING MANY OF THE
SAME LOCATIONS THAT HAVE ALREADY BEEN HIT WITH HEAVY RAIN THIS
MORNING AT RISK FOR ADDITIONAL HEAVY RAIN. COULD SEE AN ADDITIONAL
1-2 INCHES THROUGH EARLY THIS EVENING ALONG AND SOUTH OF THE I-85
CORRIDOR WITH POCKETS OF HEAVIER RAIN WHERE THUNDERSTORMS DEVELOP.
SEVERE RISK IS LOW AT THIS TIME...BUT CANNOT RULE OUT AN ISOLD
STRONG TO SVR STORM ACROSS SOUTHERN/EASTERN COUNTIES /COLUMBUS TO
MACON TO SPARTA/.

FOR 18-00Z PREDICTED RAINFALL...TOOK 06Z/30 WPC QPF FORECAST AND
ADJUSTED UP ABOUT 1/2 INCH. REMAINDER OF FORECAST FOR TODAY LOOKS IN
GOOD SHAPE.

DJN.83

AVIATION...
12Z UPDATE...
AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO WEST GA AND ATL
AREA TAFS...SHOULD IMPACT THE TAF SITES THROUGH 14Z...WITH SHOWERS
CONTINUING THROUGH MUCH OF THE TAF PERIOD. MOST TAF SITES WILL
STAY IN IFR/LOW MVFR RANGE BUT COULD SEE BRIEF PERIODS OF HIGHER
CIGS...ESPECIALLY AS SHRA/TS MOVE ACROSS COULD SEE CIGS IN 025-030
RANGE. WINDS SOUTH OF ATL TO AHN ARE SW...AND SHOULD SEE ATL SHIFT
OUT OF SW BY 15Z WITH SPEEDS IN THE 4-7KT RANGE. VISIBILITIES WILL
REMAIN IN IFR.LOW MVFR THROUGH THE PERIOD.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE IN CIGS...WIND SPEEDS.
MEDIUM TO LOW CONFIDENCE VISIBILITY...WIND SHIFT/DIRECTION...AND
WEATHER.

&&

.AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF
CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN.
SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH
OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A
NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR
VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY
OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS
AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS
FOR ATL METRO AND AHN.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS.
MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  53  65  47 / 100  80  30  30
ATLANTA         65  50  61  45 / 100  80  30  30
BLAIRSVILLE     61  45  58  39 /  80  60  10  10
CARTERSVILLE    61  46  59  41 /  80  60  20  20
COLUMBUS        69  56  63  49 / 100  80  40  50
GAINESVILLE     63  50  62  45 / 100  70  20  20
MACON           73  58  64  49 / 100  80  50  40
ROME            60  44  58  40 /  70  50  10  10
PEACHTREE CITY  66  50  62  44 / 100  80  30  30
VIDALIA         78  65  70  55 /  50  50  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...
FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...
HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...
MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...
UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...
WHITE...WHITFIELD...WILKES...WILKINSON.

&&

SHORT TERM...DJN.83
LONG TERM....01
AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 4:00 AM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 AM EST WED DEC 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 AM EST WED DEC 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR MUCH OF
NORTH AND CENTRAL GEORGIA. REFER TO THE FLOOD WATCH PRODUCT
/ATLFFAFFC/ FOR MORE INFORMATION.

ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA INTO
TONIGHT.

WEATHER HAZARDS EXPECTED...
OCCASIONAL MODERATE TO HEAVY RAINFALL THAT COULD CAUSE MINOR
FLOODING OR CONTINUE AND ENHANCE CURRENT FLOODING.

OCCASIONAL LIGHTNING IS THE MOST LIKELY HAZARD FROM THUNDERSTORMS.
GUSTY WINDS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL
GEORGIA ON THURSDAY. OCCASIONAL LIGHTNING WILL BE THE MAIN HAZARD.

OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 30, 11:49 AM EST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EST WED DEC 30 2015

GAZ058-059-071-301715-
JASPER GA-BUTTS GA-MONROE GA-
1149 AM EST WED DEC 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...SOUTHEASTERN BUTTS AND
NORTHEASTERN MONROE COUNTIES UNTIL 1215 PM EST...

AT 1149 AM EST...A STRONG THUNDERSTORM WAS NEAR FLOVILLA...OR 7 MILES
SOUTHEAST OF JACKSON...MOVING NORTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...FLOVILLA...SHADY DALE...BLOUNT...CALVIN...MCELHENEYS
CROSSROADS...HILLSBORO...BERNER...INDIAN SPRINGS STATE PARK AND
ADGATEVILLE.

LAT...LON 3339 8354 3321 8354 3314 8373 3313 8381
      3313 8382 3312 8380 3308 8390 3324 8400
      3347 8360 3343 8353
TIME...MOT...LOC 1649Z 241DEG 24KT 3321 8388
Special weather statement, Dec 30, 12:41 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1241 PM EST WED DEC 30 2015

GAZ035-037-046>049-056>059-070-071-301915-
HENRY GA-MORGAN GA-OCONEE GA-SPALDING GA-NEWTON GA-JASPER GA-
ROCKDALE GA-BARROW GA-BUTTS GA-LAMAR GA-MONROE GA-WALTON GA-
1241 PM EST WED DEC 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR HENRY...NORTHWESTERN MORGAN...
WESTERN OCONEE...SPALDING...NEWTON...JASPER...ROCKDALE...SOUTHERN
BARROW...BUTTS...LAMAR...NORTHWESTERN MONROE AND WALTON COUNTIES
UNTIL 215 PM EST...

AT 1238 PM EST...A LINE OF STRONG THUNDERSTORMS PRODUCING HEAVY
RAINFALL EXTENDED FROM NEAR GRIFFIN NORTHEAST TO NEAR COVINGTON.
HEAVY RAINFALL ON SATURATED GROUNDS WILL RUN OFF QUICKLY AND POND ON
ROADS.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...CONYERS...MONROE...COVINGTON...BARNESVILLE...
JACKSON...FORSYTH...MONTICELLO...STOCKBRIDGE...LOGANVILLE...
HAMPTON...LOVEJOY...LOCUST GROVE...SOCIAL CIRCLE...OXFORD...
PORTERDALE...WALNUT GROVE...NEWBORN AND FLOVILLA.

LAT...LON 3335 8433 3343 8433 3344 8428 3359 8422
      3365 8426 3362 8409 3372 8404 3392 8379
      3391 8364 3381 8349 3359 8367 3350 8366
      3343 8353 3335 8354 3313 8382 3310 8379
      3292 8398 3300 8426 3319 8425 3323 8450
TIME...MOT...LOC 1738Z 240DEG 49KT 3320 8416
Local storm report, Dec 30, 2:19 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FLASH FLOOD      2 SW ENTERPRISE         33.91N  83.00W
12/30/2015                   OGLETHORPE         GA   EMERGENCY MNGR

            SMALL FARM DAM FAILED AND HAS FLOODED CENTERVILLE ROAD
            NEAR HWY 77

&&

EVENT NUMBER FFC1500708

KS
Local storm report, Dec 30, 2:22 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      1 N MADISON             33.61N  83.47W
12/30/2015                   MORGAN             GA   EMERGENCY MNGR

            MORGAN COUNTY REPORTING SEVERAL ROADS FLOODED AND NOW
            BARRICADED.

&&

EVENT NUMBER FFC1500709

KS
Local storm report, Dec 30, 2:33 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      1 W ABERNATHYS MILL     33.87N  85.23W
12/30/2015                   HARALSON           GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
            ROAD. BRADLEY ROAD WASHED OUT.

&&

EVENT NUMBER FFC1500710

KS
Local storm report, Dec 30, 2:38 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      2 SW NORMAN             33.92N  82.80W
12/30/2015                   WILKES             GA   EMERGENCY MNGR

            VINSON ROAD FLOODED AND CLOSED

&&

EVENT NUMBER FFC1500711

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 7:53 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding15 hr
Dec 29, 8:33 PM ESTRiver Flood WarningFFCDeKalb, Rockdale49 hr
Dec 29, 10:07 PM ESTRiver Flood WarningFFCFayette, Spalding3 days
Dec 30, 6:15 AM ESTSpecial Weather StatementFFCTroup45 min
Dec 30, 7:29 AM ESTFlash Flood WarningFFCBarrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more6 hr
Dec 30, 8:23 AM ESTFlash Flood WarningFFCBanks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more6 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCWashington, Wilkinson51 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCForsyth19 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCNewton3 days
Dec 30, 11:35 AM ESTSpecial Weather StatementFFCLamar, Upson25 min
Dec 30, 11:49 AM ESTSpecial Weather StatementFFCJasper26 min
Dec 30, 12:05 PM ESTFlash Flood WarningFFCGreene, Morgan, Oconee, Oglethorpe, Wilkes10 hr
Dec 30, 12:30 PM ESTFlash Flood WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more9 hr
Dec 30, 12:37 PM ESTRiver Flood WarningFFCFayette34 hr
Dec 30, 12:41 PM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 3 more94 min
Dec 30, 12:50 PM ESTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more9 hr
Dec 30, 1:19 PM ESTFlash Flood WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe6 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCBarrow, Jackson22 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCNewton8 days
Dec 30, 3:35 PM ESTRiver Flood WarningFFCTroup27 hr
Dec 30, 4:03 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 30, 4:46 PM ESTFlash Flood WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more6 hr
Dec 30, 5:40 PM ESTFlash Flood WarningFFCMacon, Marion, Schley, Stewart, Sumter, Taylor and 1 more6 hr
Dec 30, 5:52 PM ESTRiver Flood WarningFFCNewton, Walton24 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.